Posted by: Acnebro | 2012-11-16

last resort acne treatments

Hey Doc.
I am 22yo now and am struggling to get rid of this acne. My face is fine but my neck beneath the jaw line, back on my neck, shoulders and chest are quite " infected" . When I was about 14 or 15 I went on accutane but I stopped the course from reasons I can''t remember. This year I have been on 3 months of Doxycline and now I''m 8 weeks into a course of Tetralysal 300mg taken morning and evening. Along with this I have been applying Benzac in the morning and Differin in the evenings. This has helped a bit but it really doesn''t seem to be going any further. Friends and family tell me they haven''t even noticed a difference. Now for my questions: 1) Can one take Accutane while on Setra and Wellbutrin? -2) Is laser treatment or a chemical peel something I should consider?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

There will be interactions between Accutane and your current medication. I am especially concerned about liver damage. You can consult a dermatologist and discuss your options. Intense Pulse Light treatment is proven very effective for the treatment of acne.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Jenna | 2012-11-18

Oh chemical peels are so wonderful for acne, provided you are given the right peel (like TCA cannot be used on active acne) and you go for the whole series (usually a course of 4 - 6 peels, a week or two between peels) and you have to use the accompanying products.

Reply to Jenna

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.